# SDR ASOA2013031403199

- Difficulty date: February 22, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 21,487 hours, 19,867 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN INDICATION ON FS 621.00 REAR PRESSURE BULKHEAD WEB AT LBL 27.5, WL 130 (AT TOP OF CARGO DOOR TRACK) APPROX .4" LONG X 100% FSH. FAILED NDT INSPECTION.  REPAIRED IAW REO 601R-53-61-1541 REV D DATED 10-31-2011.
